# SDR AALA201901029022

- Difficulty date: October 16, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT AFT DOOR FORWARD HINGE FITTING WAS WORN, AND HAS A ELONGATED HOLE.  REPLACED THE HINGE FITTING IAW CMM 52-82-32.
